Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 28, 2011, 7:43 PM EDT for Fayette County, Westmoreland County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2011, 7:43 PM EDT (23:43 UTC)
- Expired
- Jul 28, 2011, 8:06 PM EDT
- In force
- 23 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Fayette County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 92 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
620
WUUS51 KPBZ 282343
SVRPBZ
PAC051-129-290015-
/O.NEW.KPBZ.SV.W.0182.110728T2343Z-110729T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
743 PM EDT THU JUL 28 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 815 PM EDT
* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NORVELT...MOVING EAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LATROBE... DERRY... DONEGAL...
LIGONIER... SEVEN SPRINGS...
LAUREL MOUNTAIN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4018 7913 4016 7915 4012 7917 4010 7920
4011 7922 4008 7926 4001 7932 3999 7933
3998 7934 4010 7966 4040 7948 4026 7908
TIME...MOT...LOC 2342Z 291DEG 29KT 4023 7946
$$2 follow-up statements
700
WWUS51 KPBZ 282354
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
754 PM EDT THU JUL 28 2011
PAC051-129-290015-
/O.CON.KPBZ.SV.W.0182.000000T0000Z-110729T0015Z/
FAYETTE PA-WESTMORELAND PA-
754 PM EDT THU JUL 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTMORELAND AND FAYETTE COUNTIES...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAMMOTH...MOVING EAST
AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LATROBE... DERRY... DONEGAL...
LIGONIER... SEVEN SPRINGS...
LAUREL MOUNTAIN STATE PARK...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 4018 7913 4016 7915 4012 7917 4010 7920
4011 7922 4008 7926 4001 7932 3999 7933
3998 7934 4009 7964 4039 7944 4026 7908
TIME...MOT...LOC 2354Z 291DEG 29KT 4019 7940
$$994
WWUS51 KPBZ 290006
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
806 PM EDT THU JUL 28 2011
PAC051-129-290016-
/O.CAN.KPBZ.SV.W.0182.000000T0000Z-110729T0015Z/
FAYETTE PA-WESTMORELAND PA-
806 PM EDT THU JUL 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTMORELAND AND FAYETTE
COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR WESTERN PENNSYLVANIA.
LAT...LON 4018 7913 4016 7915 4012 7917 4010 7920
4011 7922 4008 7926 4001 7932 3999 7933
3998 7934 4009 7964 4039 7944 4026 7908
TIME...MOT...LOC 0006Z 291DEG 29KT 4015 7929
$$
WOODRUMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 5:09 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 28, 5:09 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 509 PM EDT THU JUL 28 2011 .SYNOPSIS... A COLD FRONT CROSSING THE AREA FRIDAY INTO SATURDAY WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO MOST LOCATIONS. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE INTO THE EXTENDED FORECAST. && .NEAR TERM /THROUGH FRIDAY/... HAVE UPDATED FORECAST FOR THIS EVENING TO INCLUDE MENTION OF SEVERE THUNDERSTORMS WITH DAMAGING WIND THE MAIN SEVERE THREAT. LARGE HAIL IS SECONDARY, AND WITH HIGH FREEZING LEVEL MAY BE HARD TO GET. OTHER THUNDERSTORM HAZARDS INCLUDE FREQUENT LIGHTNING AND HEAVY RAIN. THUNDERSTORMS CAN REPEAT, PER RECENT RADAR DATA AND HRRR MODEL OUTPUT, SO WILL BE MONITORING RAIN AMOUNTS FOR FLOOD POTENTIAL. RAIN AMOUNTS OVER 2 INCHES THIS EVENING MAY CAUSE FLOODING. IN URBAN AREAS, NEED 1.25 INCHES. THUNDERSTORMS SHOULD DECREASE IN INTENSITY AND COVERAGE AFTER MIDNIGHT. CONDITIONS WILL REMAIN WARM AND HUMID OVERNIGHT...WITH MOST LOCATIONS ONLY DROPPING INTO THE LOWER 70S OVERNIGHT. COLD FRONT WILL SLOWLY DRIFT EAST ON FRIDAY...REACHING OHIO BY EARLY AFTERNOON. THINK THAT MOST PRECIP WILL HOLD OFF UNTIL THEN...AND HAVE GONE WITH LIKELY POPS NORTH OF PITTSBURGH. HIGHS WILL RISE INTO THE LOWER TO MID 90S FRIDAY AFTERNOON. FORECAST HEAT INDEX VALUES WILL BE JUST BELOW ADVISORY CRITERIA IN EASTERN OHIO...SO WILL HOLD OFF ON HEAT ADVISORY AT THIS TIME. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ALTHOUGH SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ALONG THE COLD FRONT FRIDAY NIGHT...THE LOSS OF DAYTIME HEATING DOES NOT ALLOW ENOUGH CONFIDENCE TO CONTINUE WITH LIKELY POPS. SOME MODEL DIFFERENCES EXIST FOR FRONTAL TIMING ON SATURDAY. HAVE PUSHED POPS A BIT FARTHER SOUTH THAN PREVIOUS FORECAST...MORE IN LINE WITH 09Z SREF TIMING...BUT 12Z NAM/GFS ARE EVEN FARTHER SOUTH. FOR NOW...WILL KEEP SCATTERED THUNDERSTORMS SOUTH OF THE MASON-DIXON LINE. FEEL CONFIDENT THAT ALL PRECIPITATION WILL HAVE MOVED OUT OF THE REGION BY SATURDAY EVENING...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH ON SUNDAY. HIGHS WILL BE A FEW DEGREES ABOVE NORMAL BOTH DAYS...WITH MOST LOCATIONS NEAR 90. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UPPER LEVEL RIDGE WILL SHIFT WEST THIS PERIOD WITH WEST TO NORTHWEST FLOW ALOFT. ISOLATED POPS AT BEST FOR NOW MONDAY AS WEAK FRONT AND SHORTWAVE PUSH ACROSS UPPER OHIO VALLEY. HIGH PRESSURE WILL BRING GENERALLY DRY CONDITIONS TUESDAY INTO TUESDAY NIGHT BEFORE SHORTWAVE AND COLD FRONT APPROACH REGION WEDNESDAY AND LINGERS INTO THURSDAY. TEMPERATURES STILL ABOVE NORMAL BUT NOT OPPRESSIVE. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... MAIN AVIATION CONCERN THIS EVENING IS WITH POTENTIAL SEVERE THUNDERSTORMS AND DAMAGING WIND. MOST HAIL WILL BE ALOFT. HEAVY RAIN CAN BRING IFR VISIBILITIES. PER RECENT RADAR DATA AND HRRR MODEL OUTPUT EXPECT MOST STORMS WILL PASS THROUGH THE CORRIDOR FROM KYNG-KUCP-KLBE THROUGH 02Z. AFTER THAT EXPECT GENERALLY VFR CONDITIONS THROUGH THURSDAY MORNING WITH ONLY PATCHY MVFR FOG IN THE EARLY MORNING HOURS FRIDAY. WINDS WILL BE SOUTHWEST NEAR 10 KTS THIS EVENING BECOMING WEST NEAR 10 KTS FRIDAY. CONVECTIVE COMPLEX FROM GREAT LAKES WILL LIKELY BE DYING AS IT APPROACHES AREA NORTH OF I-80 FRIDAY. A BETTER CHANCE FOR RESTRICTIONS WITH THUNDERSTORMS LATER FRIDAY NIGHT AND SATURDAY AS A COLD FRONT PUSHES SOUTH. OUTLOOK /SATURDAY THROUGH TUESDAY/... WEAK FRONT WILL PUSH SOUTH OF REGION SATURDAY WITH GENERAL VFR THROUGH SUNDAY. WEAK UPPER LEVEL DISTURBANCE AND WIND SHIFT WILL BRING ISOLATED THUNDERSTORMS MONDAY WITH VFR OUTSIDE OF STORMS. HIGH PRESSURE AND VFR TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 28, 4:04 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 404 PM EDT THU JUL 28 2011 OHZ039>041-048>050-058-059-PAZ007>009-013>016-020>023-029-031- 073>076-WVZ001>004-291200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-OHIO-MARSHALL- 404 PM EDT THU JUL 28 2011 ...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ057-068-069-WVZ012-021>023-041-291200- GARRETT-MUSKINGUM-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON- TUCKER- 404 PM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 28, 4:32 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT THU JUL 28 2011
PAZ007-013-014-020-282130-
BEAVER PA-BUTLER PA-LAWRENCE PA-MERCER PA-
432 PM EDT THU JUL 28 2011
...THUNDERSTORMS MOVING THROUGH THE FOLLOWING COUNTIES...
BEAVER...BUTLER...LAWRENCE AND MERCER...
AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES NORTH OF BESSEMER...MOVING
EAST AT 30 MPH. ANOTHER STRONG STORM WAS NEAR ELLWOOD CITY.
EXPECT FREQUENT LIGHTNING AND POSSIBLY WIND GUSTS TO 40 MPH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 4093 7969 4067 7969 4067 7985 4091 8053
4118 8053Special weather statement, Jul 28, 5:01 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT THU JUL 28 2011
PAZ023-282130-
INDIANA PA-
501 PM EDT THU JUL 28 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN INDIANA COUNTY...
AT 500 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
HOMER CITY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
INDIANA... HOMER CITY...
YELLOW CREEK STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4060 7885 4046 7893 4046 7901 4050 7927
4062 7925 4064 7884
WOODRUMLocal storm report, Jul 28, 6:22 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
622 PM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG NORTH SEWICKLEY 40.84N 80.27W
07/28/2011 BEAVER PA TRAINED SPOTTER
TREES DOWN ON ROUTE 65
&&
EVENT NUMBER PBZ1100995
WOODRUMLocal storm report, Jul 28, 7:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
715 PM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG PENN HILLS 40.48N 79.83W
07/28/2011 ALLEGHENY PA TRAINED SPOTTER
5 OR 6 TREES DOWN.
&&
EVENT NUMBER PBZ1100996
XXSpecial weather statement, Jul 28, 7:15 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
715 PM EDT THU JUL 28 2011
PAZ023-073-074-282345-
INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
715 PM EDT THU JUL 28 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WESTMORELAND AND
SOUTHWESTERN INDIANA COUNTIES...
AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED DERRY...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
NEW ALEXANDRIA... LATROBE... DERRY...
DELMONT... BLAIRSVILLE... LIGONIER...
NEW FLORENCE... LAUREL MOUNTAIN STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4036 7899 4020 7912 4016 7914 4015 7916
4038 7967 4049 7929 4040 7897
WOODRUMLocal storm report, Jul 28, 7:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG GREENSBURG 40.30N 79.54W
07/28/2011 WESTMORELAND PA EMERGENCY MNGR
TREES DOWN ON MILLERSDALE ROAD
&&
EVENT NUMBER PBZ1100997
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 4:19 PM EDT | Special Weather Statement | PBZ | Westmoreland | 41 min |
| Jul 28, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 47 min |
| Jul 28, 4:32 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 58 min |
| Jul 28, 5:01 PM EDT | Special Weather Statement | PBZ | Indiana | 29 min |
| Jul 28, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 44 min |
| Jul 28, 5:20 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Westmoreland | 40 min |
| Jul 28, 5:28 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 32 min |
| Jul 28, 5:55 PM EDT | Areal Flood Advisory | PBZ | Butler, Lawrence | 6 min |
| Jul 28, 5:58 PM EDT | Areal Flood Advisory | PBZ | Beaver, Butler, Lawrence | 3 hr |
| Jul 28, 5:59 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 46 min |
| Jul 28, 6:16 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 59 min |
| Jul 28, 7:10 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 3 hr |
| Jul 28, 7:12 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 33 min |
| Jul 28, 7:15 PM EDT | Special Weather Statement | PBZ | Westmoreland | 30 min |
| Jul 28, 7:53 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.